TITLE

On Discontinuous Galerkin Methods for Elliptic Problems with Discontinuous Coefficients

AUTHOR(S)
Dryja, Maksymilian
PUB. DATE
January 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 1, p76
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563857

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics